Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lindsay867

Member
  • Posts

    5
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    St. Louis, MO
  1. I got headaches immediately after starting accutane, and they were a constant thing. I was on accutane for about 4 days when I called my Dr. to tell them about this side effect, and they told me to stop taking it right away. The headache persisted for about a week after I stopped taking it, so I was referred to my primary care doctor who then sent me to an opthamologist. They could not find anything wrong. It has been about 3 weeks since I stopped accutane..the headache is gone for the most
  2. I have noticed on this board that alot of people are using something called emu oil to help with the redness of acne. I was just wanting to get some feedback..does it work? The worst part of my acne are the red marks that remain for months after the actual blemishes go away, will emu oil help with this? And where did you buy yours? I found some sites on the net but didnt know if they were reputable or not. What products are good? I would really appreciate some feedback!
  3. I started taking Accutane just 3 days ago, and the next morning I had a headache that lasted all day and didnt go away. The following few days the headache was still there. It wasnt like a migraine or really bad, Advil alleviated it for the most part..but it always came back. I looked this up online and I found some sites that said headaches were common side effects from Accutane and they frequently subsided within a few weeks. I decided to call my Dr. anyway to check, I thought maybe I was
  4. I just started accutane 2 days ago, and I have noticed a flushing in my face also. My face appears red and it feels very hot. I have also had a headache. I am wondering if maybe my dosage is too much...40mg twice a day, im 130lbs. I need to call my doctor to ask her about these side effects, I have been hoping they would just go away!
  5. Hey all! I am a new member to this board. A little about me....I have been suffering from acne for about 10 years now (I'm a 24/f). My skin is not THAT bad, my dermatologist says that I have a minor case. But still, it bothers me a lot and I have tried every other medication under the sun. My face is red a lot of the time, my derm thought that I could have early stages of rosacea. I finally asked her if I could try accutane as a last resort. I started taking Claravis (accutane generic) 2 d
×